# SDR CA140103012

- Difficulty date: December 31, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Airbus A330-343
- Aircraft time: 61,549 hours
- Engine: Rroyce RB211TRENT77
- System (JASC): 3140 · Central Computers
- Part: Display
- Part number: 96154570512X
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) TWO DMCS FAIL PRIOR TO GOING OCEANIC AND UNABLE TO MAKE NON RVSM, NR 3 DMC REPLACED IAW AMM 31-62-34PB401. SATISFACTORY SUSPECT ND DU FAILED INTERMITTENTLY.  SWAPPED CAPTAIN`S ND DU WITH LOWER ECAM DU FOR T/S.
